# SDR DALA1207361603

- Difficulty date: February 10, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 60,999 hours, 8,633 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Support Fitting
- Part number: 145T1018Y2
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 927 STR 21R FRAME SUPPORT FITTING IS CRACKED AND REPLACED PER B767-300 SRM 51-40-02 AND DWG 100T1410.
